advertisement
Question
Posted by: Larne | 2009/11/16

Minesse

I' ve been using Minesse for almost 2 years now. For the last 3 - 4 months I do not have a period - have done home pregnancy tests each month which is negative. Should I change to another pill? Is it okay not to have a period? Must say that I have quite a fright - I do not drink Minesse for my skin!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Minesse has probably thinned out your womb lining. See your Gynae to check for other problems, but it is okay to continue if this is due to the above.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/19

The Minesse has probably thinned out your womb lining. See your Gynae to check for other problems, but it is okay to continue if this is due to the above.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement